# SDR SWAA2021081728361

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF CORROSION AROUND FASTENER HOLES; AS MARKED. / EVALUATED FLOOR PANEL 140DF IAW B737 SRM 53-00-53-1A-1 AND FOUND TO BE OUT OF LIMITS (EXCEEDS 20') CORROSION. FABRICATED NEW PANEL 140 DF IAW BOEING DRAWING 453A2610 REV B AND REV K (PANEL) 453A2610-20
